# SDR CALA2013051500301

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 46,678 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR & LOWER LT INTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY CHARGER (M1674) IAW AMM 33-51-06. OPS CHECKED NORMAL.
